# SDR UALA2012032601901

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,597 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-14L DAMAGED STA 600-630 REF SCAL LP 9964075,9965403,9965693.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED STRINGER REPAIRS STA 580-640.
